Rotational Crofton formulae for Minkowski tensors and some affine counterparts

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Original languageEnglish
JournalAdvances in Applied Mathematics
Volume91
Pages (from-to)44-75
Number of pages32
ISSN0196-8858
DOIs
StatePublished - 1 Oct 2017

    Research areas

  • Integral geometry, Local stereology, Minkowski tensors, Sets of positive reach

See relations at Aarhus University Citationformats

ID: 114799242